E. Anceaume, Y. Busnel, and B. Sericola, New Results on a Generalized Coupon Collector Problem Using Markov Chains, Journal of Applied Probability, vol.18, issue.02, pp.405-418, 2015.
DOI : 10.1016/0166-218X(92)90177-C

URL : https://hal.archives-ouvertes.fr/hal-00950161

E. Anceaume, Y. Busnel, E. Shulte-geers, and B. Sericola, Abstract, Journal of Applied Probability, vol.18, issue.02, pp.622-629, 2016.
DOI : 10.1017/S0021900200012547

B. Arnold, Majorization and the Lorenz Order: A Brief Introduction, 1987.
DOI : 10.1007/978-1-4615-7379-1

L. L. Bailey, D. I. Mackenzie, and J. D. Nichols, Special feature. Modelling demographic processes in marked populations Advances and applications of occupancy model, Proceedings of the Euring 2013 Analytical Meeting, 2013.

A. Boneh and M. Hofri, The coupon-colector problem revisited, Computer Science Technical Report. Paper, vol.807, 1989.

J. Bunge and M. Fitzpatrick, Estimating the Number of Species: A Review, Journal of the American Statistical Association, vol.21, issue.421, pp.364-373, 1993.
DOI : 10.1080/01621459.1993.10594330

J. Casas, Foraging behaviour of a leafminer parasitoid in the field, Ecological Entomology, vol.16, issue.3, pp.257-265, 1989.
DOI : 10.2307/4460

J. Casas, S. Swarbrick, and W. W. Murdoch, Parasitoid behaviour: predicting field from laboratory, Ecological Entomology, vol.17, issue.6, pp.657-665, 2004.
DOI : 10.1038/364108a0

D. J. Daley, J. Gani, and J. M. Gani, Epidemic modelling: an introduction, 2001.
DOI : 10.1017/CBO9780511608834

J. J. Dennehy, Bacteriophages as model organisms for virus emergence research, Trends in Microbiology, vol.17, issue.10, pp.450-457, 2009.
DOI : 10.1016/j.tim.2009.07.006

C. J. Dixon, A means of estimating the completeness of haplotype sampling using the Stirling probability distribution, Molecular Ecology Notes, vol.98, issue.3, pp.650-652, 2006.
DOI : 10.1016/j.ympev.2005.02.019

P. Donnelly, Partition structures, Polya urns, the Ewens sampling formula, and the ages of alleles, Theoretical Population Biology, vol.30, issue.2, pp.271-288, 1986.
DOI : 10.1016/0040-5809(86)90037-7

A. V. Doumas, How many trials does it take to collect all dierent types of a population with probability p?, Journal of Applied Mathematics and Bioinformatics, vol.5, issue.3, pp.1-14, 2015.

W. J. Ewens, The sampling theory of selectively neutral alleles, Theoretical Population Biology, vol.3, issue.1, pp.87-112, 1972.
DOI : 10.1016/0040-5809(72)90035-4

W. F. Fiske, Superparasitism: an Important Factor in the Natural Control of Insects, Journal of Economic Entomology, vol.3, issue.1, pp.88-97, 1910.
DOI : 10.1093/jee/3.1.88

P. Flajolet, D. Gardy, and L. Thimonier, Birthday paradox, coupon collectors, caching algorithms and self-organizing search, Discrete Applied Mathematics, vol.39, issue.3, pp.207-229, 1992.
DOI : 10.1016/0166-218X(92)90177-C

URL : https://hal.archives-ouvertes.fr/inria-00075832

M. Hassell, The spatial and temporal dynamics of host-parasitoid interactions, 2000.

L. Hemerik, N. Van-der-hoeven, and J. J. Van-alphen, Egg distributions and the information a solitary parasitoid has and uses for its oviposition decisions, Acta Biotheoretica, vol.50, issue.3, pp.167-188, 2002.
DOI : 10.1023/A:1016543310896

C. M. Hernandez-suarez and D. Hiebeler, Modeling species dispersal with occupancy urn models, Theoretical Ecology, vol.66, issue.4, pp.555-565, 2012.
DOI : 10.1007/s12080-011-0147-8

T. Huillet and C. Paroissin, Sampling from Dirichlet partitions: estimating the number of species, Environmetrics, vol.65, issue.4, pp.853-876, 2009.
DOI : 10.1002/env.977

A. Kershenbaum, T. Freeberg, and D. Gammon, Estimating vocal repertoire size is like collecting coupons: A theoretical framework with heterogeneity in signal abundance, Journal of Theoretical Biology, vol.373, pp.1-11, 2015.
DOI : 10.1016/j.jtbi.2015.03.009

M. J. Keeling and P. Rohani, Modelling infectious diseases in humans and animals, 2008.

J. O. Lloyd-smith, S. J. Schreiber, P. E. Kopp, and W. M. Getz, Superspreading and the eect of individual variation on disease emergence, Nature, issue.7066, pp.438-355, 2005.

A. W. Marshall, I. Olkin, and B. C. Arnold, Inequalities: Theory of majorization and its applications, 2011.
DOI : 10.1007/978-0-387-68276-1

R. M. May, Host-Parasitoid Systems in Patchy Environments: A Phenomenological Model, The Journal of Animal Ecology, vol.47, issue.3, pp.833-844, 1978.
DOI : 10.2307/3674

R. H. Macarthur, ON THE RELATIVE ABUNDANCE OF BIRD SPECIES, Proceedings of the National Academy of Sciences, vol.43, issue.3, pp.293-295, 1957.
DOI : 10.1073/pnas.43.3.293

K. J. Montovan, C. Couchoux, L. E. Jones, H. K. Reeve, and S. Van-nouhuys, The Puzzle of Partial Resource Use by a Parasitoid Wasp, The American Naturalist, vol.185, issue.4, pp.538-550, 2015.
DOI : 10.1086/680036

R. F. Muirhead, Some Methods applicable to Identities and Inequalities of Symmetric Algebraic Functions of n Letters, Proceedings of the Edinburgh Mathematical Society, pp.144-162, 1902.
DOI : 10.1017/S001309150003460X

W. W. Murdoch, C. J. Briggs, and R. M. Nisbet, Consumer-Resource Dynamics (MPB-36), 2013.
DOI : 10.1515/9781400847259

E. H. Simpson, Measurement of Diversity, Nature, vol.163, issue.4148, p.688, 1949.
DOI : 10.1038/163688a0

A. Singh, W. W. Murdoch, and R. M. Nisbet, Skewed attacks, stability, and host suppression, Ecology, vol.3, issue.6, pp.90-1679, 2009.
DOI : 10.1016/0169-5347(93)90041-M

O. Tenaillon, A. Rodríguez-verdugo, R. L. Gaut, P. Mcdonald, A. F. Bennett et al., The Molecular Diversity of Adaptive Convergence, Science, vol.335, issue.6067, pp.335-457, 2012.
DOI : 10.1126/science.1212986

W. R. Thompson, La théorie mathématique de l'action des parasites entomophages et le facteur du hasard, Ann. Fac. Sci. Marseille, vol.2, issue.2, pp.69-89, 1924.

K. Vandewalle, N. Festjens, E. Plets, M. Vuylsteke, Y. Saeys et al., Characterization of genome-wide ordered sequence-tagged Mycobacterium mutant libraries by Cartesian Pooling-Coordinate Sequencing, Nature Communications, vol.101, 2015.
DOI : 10.1128/mBio.01179-14

C. K. Wong and P. C. Yue, A majorization theorem for the number of distinct outcomes in n independent trials, Discrete Mathematics, vol.6, issue.4, pp.391-398, 1973.
DOI : 10.1016/0012-365X(73)90070-8